# SDR SIMA951541

- Difficulty date: June 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 408
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: 600250
- Condition: Leaking
- Location: Cross Feed Valve
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3863 - NR 2 ENGINE BLEED LEAK WHEN CROSS FEED ON.  REPLACED SEALS AT CROSS FEED VALVE UNDER FLOOR.  PERFOREMD LEAK CHECKS.  AIRCRAFT RETURNED TO SERVICE.  (M)
